High blood pressure effect of Mirena

We have 1372 consumer reports for Mirena. High blood pressure effect occurred in 2%.

Patients statistics on High blood pressure side effect for Mirena

Female
Male

Average weight in Lbs
171.73
0

Average height in Ft
5′ 6″
0

Average age
46
0

Mirena Circle Diagram 22 consumers of 1372 reported about High blood pressure

  1. Charlene W. McCord says:
    3.5 rating

    Weight gain (18kg!), acne, hair loss, swollen breasts, feeling of pregnancy, high blood pressure, palpitations, heart stumbling, joint pain, tinitus, dizziness, anxiety, depression, dysphagia, stomach ache, constipation, listlessness, listlessness, suicidal thoughts, insomnia, inner Agitation, burning legs, heavy legs, abdominal pain, fungal infections, vaginal dryness,

  2. Nancy L. Denman says:
    5.0 rating

    I had Mirena used in September 2007 in the hope that my days will be missed and my blood levels will improve. Inserting itself was a bit painful, had to take two painkillers, but on the second day it was much better. One month later, I had breast tenderness, numbness in the arms and hands, then about 2 months of cardiac arrhythmia, which totally disturbed me. That’s why I went to the doctor, and he said that it can come from hormones. Fear of death, high blood pressure (normal very low) and the feeling of being close to heart attack. Have received advice from my doctor, either remove M. or increase beta blocker in the worst case. I have decided to continue my normal life and have removed Mirena 2 months ago. After that it immediately stopped with heart racing. But got skin pull. I know that sounds weird. My skin was very dry all over the month, dandruff and facial tightness. I drank so much water, tea in this time as never before in my life. Now I am looking for other alternative and will change to pill.

  3. Patricia A. Foster says:
    4.0 rating

    After an annual check, I left after nine! Years to let my HS. The onset was uncomfortable but tolerable, after a few days of spotting I had no menstruation for nine years, which I found very convenient. Weight gain, thyroid problems, and hypertension had not been linked to Mirena by either the doctor or myself. I was told, no side effects, they release hormones only in the uterus and therefore no leaflet I got to read. Last year I got violent heart rhythm disorders, after all the specialists did not notice anything (neurologist, internist, radiologist, nephrologist) I went to the gynecologist because I wanted to make a hormone test and asked again if a connection was known with HR disorders and Mirena. I got a no and the proposal to use a new Mirena soon. After I was in intensive care three times because I was out of sinus rhythm, I got a very strong heart drug (dronedarone). I became more and more tired, could not sleep at night, every time I lay down on the couch in the evening my heart began to play crazy again. At the end of May I had my first TIA, the second after a week at the stroke station and hardly at home again to the intensive care unit wg HR disorders. It was NOTHING noticed again, slowly I started to believe myself that I’m standing next to me, I was scared, had night Hororvorstellungen that I no longer experience how my son will grow up, could no longer do my job in the office, no concerts , no events, no holidays and the constant fear that the next TIA will not go off so well and I suffer permanent damage (the speech disorders, word finding disorders, numbness in my hands disappeared again). Then I had a seven-hour ablation performed on the heart, then I was not allowed to move for 30 hours and was once again intensive. My husband spent all the time at my bedside, had no more holidays, my son has and was constantly afraid to lose the mom ….. After three months of trying to discontinue this strong heart medication, the discomfort was still and the next TIA did not wait long. My condition was a disaster at the time due to the now taking Phenprocoumon (blood thinner) and I began to doubt more than ever before, meanwhile everyone talked to me maybe it would be up to me and I should not be so cramped! By chance I found a forum where several injured wrote down their complaints, it was just like me!! Immediately I let me pull this thing was not bad, not even grown as my gynecologist thought. After three days, I was able to sleep through the first night without nightmares, no more panic attacks and an incredible relief. No doctor has been able or willing to see a connection, but the many reports that I have read in the meantime from women with similar complaints allow for different conclusions.

  4. Consuela T. Billingsley says:
    4.5 rating

    Got Mirena 4 years ago and wished it had never happened. I would have been better informed of the side effects by my doctor at that time. I had the Mirena taken out 4 weeks ago, and I’m getting better. My doctor still thinks that it could not be the Mirena, what With me in the 4 years happened.I have briefly gone through the hell on earth. It started with high blood pressure, Panickattacken, anxiety, head pressure, dizziness, listlessness, weight gain, fogged, … until I thought that I am going crazy. From one doctor to another, I ran, unfortunately, still have complaints that my hopes pass , I RATE ALL OF MIRENA.

  5. Toni P. Walsh says:
    4.0 rating

    I had the Mirena Hormone Spiral and was very dissatisfied. Immediately after the onset of hypertension, panic attacks, vertigo, acne, cotton wool in front of my eyes, listlessness, fatigue, joint pain, vision, greasy hair, oily skin, weight gain, wailings, I could not sleep one more night .. My body was ready , All doctors have said it would not come from the Mirena. Then I came by chance on this page, thank god. I let the Mirena go immediately, although the doctor did not want that, but after all, it’s still my body, because I can do what I want. After that, all my symptoms were gone. Can not lie on the horn monster spiral …. cruel how many doctors deal with patients, I would like to sue the company, and the doctors. Rely on your gut feeling and do not let yourself be fooled. dear greetings Heike

  6. Danika K. Lester says:
    5.0 rating

    Hello I have 10 years ago, the HS-Mirena use on the recommendation of a friend who was totally excited. The first 5 years were great I did not get pregnant anymore. Target achieved but I have gained weight, but symptoms such as irritability, chest tense, flatulence, back pain so typical regulatory symptoms I still had every 4 to 8 weeks and a slight bleeding synonymous. And what I noticed is always at the end of its shelf life so after 5 years my symptoms and bleeding became longer and stronger. I explained that it was normal because the hormones were used up. After inserting the second HS then came some strange (side effects) added things. I got hair wuschs in places where it is really bad to shave: ‘). Long black hair, I was always gereitzer so I’m fast on 180 with little things. Again, I cry at the smallest emotional things which is not my nature. Gastrointestinal discomfort (irritable bowel syndrome), respiratory chronic sinus inflammation, whistling bronchi (asthma). Now at the age of 42 years, I had the presumption that I’m in menopause because I develop more serious symptoms night sweats, bladder weakness, high blood pressure, extreme hot flushes, sleep disorders, even more extreme mood swings and inner restlessness, which limit my quality of life very much. But my HS is again over the expiration date. I went to my gynecologist and she said it was quite possible. And wrote me another HS on. Since I’m the first time over 42 years I do not know if my symptoms are normal for my age or if it really has something to do with the Mirena. Meanwhile I weigh about 97Kg if I am well balanced and burn daily over 1400 cal. I have also excluded all other metabolic diseases such as diabetes, Schliddrüsen hypofunction. I am now completely unsettled when I read the reports here and since I am again in front of a spiral changes, I would like to know whether the side effects have been specified here after the removal of HS have waned or even disappeared. So please diligently answers if I should expose my body another 5 years of Mirena or let me convince you because the side effects disappear.